Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suffering from erectile dysfunction. How to get cured?

User rating for this question
Very Good
Answered by

Practicing since : 1995
Answered : 518 Questions
i only get a partial erection and it feels likmy sperm went in reverse
Posted Wed, 17 Oct 2012 in Erectile Dysfunction
Answered by Dr. V. Sasanka 1 hour later
There is a significant possibility that your sperm are travelling back into your bladder and are then getting flushed out later along with your urine. This is known as 'retrograde ejaculation', and has been known to happen after prostate surgery. This could also account for your erections not being as good as earlier.
However, if you respond to Cialis with a reasonably good erection satisfactory for intercourse for both yourself and your partner, you need not worry about this problem. The sperm traveling back into the bladder should not be an issue unless you are not satisfied with the quality of orgasm or if you planning to be a parent. If your erections are not satisfactory despite maximal dosage of Cialis, you might have to think of other mechanisms to have erections, including penile prosthesis.
Hope this has answered your question.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor